# SDR WI5R20200117001

- Difficulty date: January 16, 2020
- Submitted: January 17, 2020
- Operation: General aviation
- Aircraft: N523HV
- Make and model: Cessna 525C
- Aircraft serial: 0230
- Engine: Wilint FJ444A
- Engine time: 712 hours, 881 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW42564
- Condition: Fractured
- Location: Ip
- Part time: 712 hours, 881 cycles
- Component: Engine, Wilint
- Component part number: 73200200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATION, A LOUD BANG AND INCREASE IN ITT WERE OBSERVED.  FIELD BORESCOPE INVESTIGATION IDENTIFIED SEVERAL MISSING 3RD STAGE IP ROTOR BLADES.  
DISASSEMBLY OF THE ENGINE CONFIRMED THAT FIVE OF THE 3RD STAGE IPC ROTOR BLADES WERE MISSING.
